# SDR WTAA950117

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120155
- System (JASC): 2730 · Elevator Control System
- Part: Connector
- Part number: MS3476L2039P
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

LAX - AURAL TRIM WARNING ON TAKEOFF.  TRIM WHEEL IN GREEN BAND.  ABORTED TAKEOFF WITHOUT INCIDENT.  AIRCRAFT FERRIED TO FAT.  MAINTENANCE INSPECTED TRIM WARNING PROXIMITY SENSORS AND FOUND TWO CONNECTORS CORRODED.  REPLACED CONNECTORS.  TAKEOFF TRIM WARNING OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
